# SDR SWIA200414281

- Difficulty date: December 15, 2004
- Submitted: December 20, 2004
- Operation: Air carrier
- Aircraft: N432SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7548
- Aircraft time: 8,892 hours, 6,964 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RECEIVED CARGO SMOKE WARNING DURING BAGGAGE LOADING.  REMOVED AND REPLACED NR 1 SMOKE DETECTOR IAW MM 26-15-00.  OPERATIONAL CHECK GOOD.
